The nurse is administering a controlled substance that falls into the category of Schedule I. Which of the following displays the appropriate abuse potential for Schedule I drugs?
ATI NURS 100 Fundamental Final Proctored Exam
81 questions · Page 3 of 4
ATI NURS 100 Fundamental Final Proctored Exam is a nursing-school practice exam with 81 questions. It is written for nursing students preparing for this course exam and for NCLEX-style review. Every question has its own page showing the full stem, all answer options, the correct answer, and a written rationale explaining why each option is right or wrong.
Topics covered on this page: Ati nurs 100 fundamental final proctored exam.
Practice resources for this exam
Study this exam in Review mode (questions and rationales together), Tutor mode (instant feedback per question), or Exam mode (timed). You can also browse the full exam library.
Start Practice ExamQuestions 51–75 of 81
A nurse is caring for a client who has end-stage kidney disease (ESKD) and reports having shortness of breath and swelling in his lower extremities. Upon assessment, the nurse notes the client has cra
A nurse is assessing a client prior to the administration of morphine. The nurse should recognize which assessment is the priority?
The patient has just been started on an enteral feeding and has developed diarrhea after being on the feeding for 2 hours. What does the nurse suspect is the most likely cause of the diarrhea?
Which oxygen delivery device can deliver 40-60% FIO2 and is from 5-8 L/min?
A nurse is administering an oral medication to an older adult client. The client states, “The pill I always take is green. I don’t take an orange pill.” Which response should the nurse make?
The nurse closely monitors an older adult for signs of medication toxicity. Which physiological change is the reason for the nurse’s action?
A client who has a history of myocardial infarction (MI) is prescribed aspirin 325 mg. The nurse recognizes that the aspirin is given due to which of the following actions of the medication?
The nurse is caring for a patient with a pressure ulcer on the left hip. The ulcer is black. Which next step will the nurse anticipate?
A health care provider has written an order for digoxin for the patient, but the nurse cannot read whether the order is for 0.25 mg or 0.125 mg. What action would be the best to prevent a medication e
A nurse is teaching a client about the Rinne test. Which of the following client statements indicates an understanding of the teaching?
A nurse is instructing a young adult client about healthful sleep habits. Which of the following statements should the nurse identify as an indication that the client needs further teaching?
A nurse is caring for a client who has returned to the unit following a surgical procedure. The client’s oxygen saturation is 85%. Which action should the nurse take first?
The patient has just been started on an enteral feeding and has developed diarrhea after being on the feeding for 2 hours. What does the nurse suspect is the most likely cause of the diarrhea?
A nurse is teaching a client who has a history of falls about home safety. Which of the following statements should the nurse identify as an indication that the client understands the instructions?
A nurse is preparing to administer morphine IV to a client. Which of the following medications should the nurse plan to have available?
A nurse is caring for a client who is postoperative and has a peripheral IV, and is requesting ice chips. Which of the following actions should the nurse take?
A nurse is caring for a client who has a prescription for potassium chloride (KCL) 20 mEq PO daily. The nurse reviews the client’s most recent laboratory results and finds the client’s potassium level
A nurse is caring for a client who has had a sedative overdose. What is the priority action in caring for this client?
An order is written for phenytoin 500 mg IM q3-4h prn for pain. The nurse recognizes that treatment of pain is not a standard therapeutic indication for this drug. The nurse believes that the health c
A nurse is caring for a client who is 2 days postoperative following abdominal surgery and observes that the client’s wound has eviscerated. After calling for help, which of the following actions shou
A nurse is assessing a client for early signs of hypoxemia during an asthma attack. Which manifestation should the nurse expect?
A nurse is in a client’s room when the client begins having a tonic-clonic seizure. Which of the following actions should the nurse take first?
A nurse is assessing a client who has a wrist restraint applied. For which of the following findings should the nurse loosen the restraint?
A newly licensed nurse is applying prescribed wrist restraints on a client. Which of the following actions should the nurse take?